For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 4, 2017, Pages 1624-1636                                                                DOI:10.11948/2017099
Existence of dissipative-affine-periodic solutions for dissipative-affine-periodic systems
Moxin Liu,Fei Xu,Xue Yang,Yong Li
Keywords:Dissipative-affine-periodic solution, dissipative-affine-periodic system, existence.
Abstract:
      In this paper, we prove that every first order dissipative-$(T,a)$-affine-periodic system admits a dissipative-$(T,a)$-affine-periodic solution in $[0,\infty)$ via the Leray-Schauder degree theory and the lower and upper solutions method.
PDF      Download reader